MathSciNet Relay Station
MathSciNet bibliographic data
MR1562803 DML
Whitney, Hassler Derivatives, difference quotients, and Taylor's formula. Bull. Amer. Math. Soc. 40 (1934), no. 2, 89–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement